Celebrex and plavix

Common Questions and Answers about Celebrex and plavix

celebrex

I was diagnosed with microfractures of the lumbar facets, lumbar sponlylosis, SI joint dysfunction with trapezius and rhomboid myofascial component. I am on Plavix and Asprin and am unable to come off of them (on these meds, one cardiac stent out of 3 occluded within a year), so facet injections are not an option for me. As I was getting better and ready to return to full duty, I was in a car accident and it put me back to square one.
This might not be the place to post this but my boyfriend and I have been trying to find help figuring this out. He is taking a list of medicines for different things. The reason we are both worried is he just keeps falling asleep in the middle of the day and we are not sure what is causing it because he sleeps at least 9 hours every night. the list of medicines are Lisinopril, Elavil, Plavix, Aspirin, Zoloft, Zocor, Coreg, Flextra, Celebrex, Ala-Hist D, Carbatrol.
I'm on Plavix and aspirin and Celebrex and I have to stay off of the Plavix for a week before and the other 2 meds 24 hours before. They might still allow you to have the spinal injection tomorrow depending on how many you have taken and how long you were supposed to be off of them before the injections. How long did they tell you to stay off of the ibuprofen before the injections? I wish you the very best and hope that you will get the relief that you deserve from your injections.
I just had arthroscopic sx done to my knee, 10 days before the first visual field problem. Coagulation tests were done just before the sx, and were normal. My PCP put me on Plavix and aspirin immediatly. The Plavix has been doscontinued now. But I had no symptoms while I was on the Plavix. I did devellop symptoms again after. Don't get me wrong; I rather have migraines than (mini) strokes, but aren't migraines diagnosed with an EEG?
He was hospitalized on Friday, and has had several transfusions, multiple tests which don't pinpoint where he is bleeding from, and the doctors think the culprit was his drugs. He was on Plavix from a heart stent procedure last year and a potassium drug that also has bleeding as a side effect. BTW - I've said this many times - don't know if I've mentioned it here - I think Plavix is poison and my husband is also on it. My husband and my dad both have serious bruising with being on Plavix.
Will now consider dreaded Celebrex, but he said to increase aspirin a lot when taking Celebrex, if not on Plavix. Now off Plavix for years. Local Cardio does not like the idea of celebrex, and especially no way to Cortizone, and I agree that Cortizone (steroid) not an option. Any one extensively investigate this as I have?
Each pharmaceutical company establishes its own rules and guidelines with qualifications based on annual income and several other factors. This is an extremely time consuming process that can cause a great deal of confusion and frustration. Due to the difficulty of completing and maintaining the required paperwork, forms and the never ending red tape only about 3% of those who apply on their own ever receive medication.
Abilify Allegra Celexa Chantix Celebrex Depakote Effexor Geodon Lexapro Lipitor Nexium Plavix Pravachol Paxil Prozac Risperdal Seroquel Singular Wellbutrin Zoloft Do You Qualify for Prescription Hope? You may qualify for Prescription Hope if you earn $20,800 or less per year as a single individual, or $31,000 or less as a couple. Do not have prescription insurance coverage, but may have health insurance. You may have a discount prescription drug card and still qualify.
I really bugs me cause this is my face and my smile and I hated to lose it. And I have no clue if muscle weakness will get better or not but I have been told it won't. I feel like I have a big scar on my face but I don't and everytime I smile I know how bad it looks so I try not to. Anyone know if I can get the movement back? My right eye lid hangs down more then my left one. It is just depressing when you have had a cute smile well as I been told and then your smile is gone.
I have had an angioplasty done on both of my legs and yet nothing was found, which surprised them. Because of that I stopped one of my Celebrex capsules and believe it or not that slowed down the bruising. Seemingly, I was getting to much blood-thinners in my system and the bruises were "popping" up constantly. Now they "pop-up" much less frequently.
I'm doing REALLY well considering that I removed the 12 Fentanyl Patch last Friday AND haven't had ANY BT meds since LAST Friday morning!! Also, NO Celebrex as well, of course, as no Plavix or Aspirin since last Wednesday. The ONLY thing that I have noticed is that my ARTHRITIS in my hands has returned Full-Force ESPECIALLY in my thumbs!! This is ONE reason that I haven't been posting much the past few days.
I'm wondering if it has something to do with the meds that he is on. He had a stent put in about 6 months ago and is now taking 40mg of Zocor, 75mg of Plavix and 325mg of asprin daily. Does anyone else take these meds? Should he speak with his cardio dr, internist or dermatologist?
MedHelp Health Answers